# SDR SWAA2021072974853

- Difficulty date: May 4, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT; THRESHOLD WEB HAS CORROSION AT NUT PLATE / REMOVED DAMAGED THRESHOLD WEB AND INSTALLED NEW SERVICEABLE WEB IAW SRM 51-40-02. (SA-M 326 ATTACHED # A1184445)
